# SDR DALA12015713210

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD UTILITY FLOOR PANEL 221FF CORRODED ON LWR SURFACE 3.5" X 2.0".  REPLACED FLOOR PANEL IAW SRM 51-72-00.
